# SDR CALA2019011800123

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 81,295 hours, 30,953 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L FAULT ON AAP WHEN EMERGENCY LIGHT OPS CHECK IS COMPLETED. REPLACED LEFT EMER PWR SUPPLY AND BATTERY PER AMM 33-51-38. TEST OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1248304  SN OFF 8072 IPC REFERENCE # POWER SUPPLY, C OFF 31-3350-9-9001 8072 ON 31-3350-9-9001 8098.
